Aa
A
A
Close
Avatar universal
can antibiotics effect your period?
My girlfriend and i had sex a week after she started PMSing and i came inside her, but she was 2 weeks before this and has been on antibiotics ever since, she was suppose to start her period 2 days after we had sex, but hasn't yet and she is 4-3 days late. She stopped takeing birth control a month ago because she was really irregular, and even on birth control her period would not always start when she was suppose to. She has been really stressed out with school and work. I know that there is a chance she could be pregnant but are there good chances of her not being pregnant?
Cancel
5 Answers
Page 1 of 1
Avatar universal
Its possible shes pregnant, especially if her periods are irregular, cause its hard to determine when she would ovulate. I doubt the antibiotics would have an effect, but it may. The only way to know FOR SURE is to get a Pregnancy test, and wait for her period to come, if its negative. If it doesnt come, she should take another one.

Good Luck to you, and remeber, if you dont want her to pregnant, next time at least use a condom!!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i DO believe taking antibiotics will have an impact while on birth control...meaning you may as well not even be taking the bc. check into that one for sure! rhat is what i have heard.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I started using the birth control patch for about 5 days, then my husband and i had sex and he came inside me. the next day we went to buy a day after pill; then after i stoped using the patch. It's been about 2 months now and i'm taking some antibiotics. but i have been having pregnancy like systoms. I took a pregnancy test and it said negitive. But i am still having those systoms. and it's making my worried. I highly dought that i am pregnant, but i'm wondering about the possibilities.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
PEOPLE please!


Antibiotics can lower the effectiveness of birth control pills> any Dr. Phamacist will tell you this and it is written on the side of the bottle of antibiltics in most cases!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I took cephalinx for almost 2 mons and my period was 2 wks late, it finally started but it's been goin now for 2wks nothing heavy like, i was just wondering if anyone else has had this problem, and i know i can't be pregnant cause i had my tubes removed 5yrs ago.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
3060903 tn?1398568723
Blank
Avatar universal
Blank
Paxiled commented on Green Tea and Green T...
5 hrs ago
8958586 tn?1481364312
Blank
SmokeFree4Me frustrated & confused. Comment
5 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources